:: Volume 11, Issue 1 (9-2014) ::
JSRI 2014, 11(1): 97-118 Back to browse issues page
A New Modified Weibull Distribution and Its Applications
A. Doostmoradi *1, M. R. Zadkarami, A. Roshani Sheykhabad
1- , ali.dostmoradii@gmail.com
Abstract:   (4060 Views)

In this paper we introduce a four-parameter generalized Weibull distribution. This new distribution has a more general form of failure rate function. It is more general for modeling than six ageing classes of life distributions with appropriate choices of parameter values, so it can display decreasing, increasing, bathtub shaped, unimodal, increasing-decreasing increasing and decreasing-increasing-decreasing failure rates. The new distribution has also a bimodal density function. The moments are obtained and the method of maximum likelihood is used to estimate the model parameters. Also, the observed information matrix is obtained. Two applications are presented to illustrate the advantage of the proposed distribution.

Keywords: Beta distribution, exponentiated Weibull distribution, generalized exponentiated Weibull distribution, modified Weibull distribution, maximum likelihood estimation, observed information matrix.
Full-Text [PDF 271 kb]   (2622 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/30 | Accepted: 2015/11/30 | Published: 2015/11/30



XML   Persian Abstract   Print



Volume 11, Issue 1 (9-2014) Back to browse issues page